# SDR DALA2015042402926

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 67,615 hours, 30,059 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORRSION FOUND AT STRINGER 43 LT FRAME 56 TO 57.  REMOVED FASTENERS IAW SRM 51-42-11, 500123, COMPLETED BHEC OF FASTENER HOLES IAW NDTM 51-00-00 PART 6, NO CRACKS FOUND.  270158.  FABRICATED STRINGER SPLICE AND COUPLING IAW SRM 53-00-13, 874907.  
OK TO INSTALL SPLICE ASSY AND DOUBLER, 270158.  INSTALLED STRINGER SPLICE IAW SRM 53-00-13-2-001-00/ERA 535444-14.
